MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that a mr290v autofeed humidification chamber as part of the rt265 infant dual-heated evaqua2 breathing circuit was found leaking from the dome.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Corrections: section b4: date of report updated.Method: the subject mr290v autofeed humidification chamber as part of the rt265 infant dual-heated evaqua2 breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information and video provided by the customer and our knowledge of our product.Results: visual inspection observed that the subject mr290v autofeed humidification chamber as part of the rt265 infant dual-heated evaqua2 breathing circuit was connected to a non f&p-heater base and flow source.The seal between the chamber dome and base was visible, and water was seen leaking from the dome to base connection.No physical damage was visible from the provided video.Conclusion: our investigation is unable to determine the exact cause of the reported fault.The user instructions provided with the rt265 breathing circuit include the following: - "do not use the chamber if the seals are not intact of if it has been dropped." - "visually inspect breathing sets for damage (e.G.A crushed tub or cracked connector) before use and replace if damaged." - "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.".
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22191312
Report Number9611451-2025-00539
Device Sequence Number13088936
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103170693(11)240605(17)290605
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103170693
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown